MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ASPIRA PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES

BARD ACCESS SYSTEMS ASPIRA PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Model Number N/A
Health Effect - Clinical Code Dyspnea (1816)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebt2301 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per ms and s, the hospice nurse called to report drainage issues with a patient's aspira catheter.After placement, he drained ~1,000 cc.During the last two drainage sessions, he drained ~ 600 cc each time.Today, he only drained ~ 10 cc.He experiences shortness of breath even when he has been able to drain, but his shortness of breath is worse since he isn't getting much fluid out.They tried 2 drainage kits, but the bulb did not expand after squeezing it.

Brand Name
ASPIRA PERITONEAL DRAINAGE KIT 1L
Common Device Name
PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6880290
Report Number3006260740-2017-01654
Device Sequence Number1364594
Product Code PNG
UDI-Device Identifier10801741091121
UDI-Public(01)10801741091121
Combination Product (Y/N)N
PMA/510(K) Number
K110396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4992207
Device Lot NumberREBT2301
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1